# SDR MWEA97458

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5241 · Galley Doors
- Part: Doubler
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT SIDE NR 3 BEAM GALLEY SERVICE DOOR WEB CRACKED.  MAINT REPAIRED IAW SRM 52-01 FIG 2 SHT 3.
